# SDR IPXA09555690

- Difficulty date: April 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 1 ENGINE INBOARD T/R AFT CASCADE RING LWR ATTACH FITTING BOLT HOLE IS ELONGATED.  REMOVED AND REPLACED BKT PER RR EM78-31-50-000-000.
